# SDR UIEA2020111602400

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,316 hours, 17,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 285T11503
- Part serial: 000009
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO A/C CONT EICAS MSG ON FINAL.  COMPLIED WITH QRH.  REMOVED AND REPLACED PACK FLOW AND CARGO A/C CONTROLLER, IAW AMM 21-51-24.  OPERATIONS CHECK GOOD.  NO FAULTS AT THIS TIME.
